Global Journal of Mathematical Sciences :Theory and Practical (GJMS)



Volume 9, Number 1, (2017)





Contra Harmonic Mean Labeling of Disconnected Graphs

pp. 1-15

S.S. Sandhya, S.Somasundaram and J. Rajeshni Golda


Stability Theorems of Impulsive Infinite Delay Differential Equations

pp. 17-29

Sanjay K. Srivastava, Neha Wadhwa and Neeti Bhandari


Numerical Analysis of Riccati equation using Differential Transform Method, He Laplace Maethod and Adomain Decomposition Method

pp. 31-50

P.L. Suresh and D. Piriadarshani


Improving the Performance of a Classification Based Outlier Detection System using KNN-DT Hybrid Algorithm

pp. 51-64

Kurian M.J and Gladston Raj S


Improved Facility Location for Logistic Network Design using the proposed K-means - GA Fusion Model

pp. 65-79

Shaju Varghese and Gladston Raj S





 All rights are reserved with Research India Publications                             Home  Journals  Contact